# SDR 08FDEA00795

- Difficulty date: March 8, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516349Y130
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BODY FRAME ASSY CORRODED, BS 1166, STR 17L, WL 208.  REMOVED CORROSION FROM BS 1166, S17L FRAME AND FOUND TO BE OUT OF LIMITS,  REMOVED FRAME AND INSTALLED. REFERENCE SRM 51-30-2. CLASSIFIED AS MAJOR REAIR
